Alert archive / California / Heat Advisories in 2020
Heat Advisory 3, NWS Eureka, CA
NWS Eureka, CA issued this heat advisory at Jun 21, 2020, 3:08 PM PDT for 4 counties in California. It took effect at Jun 22, 2020, 12:00 PM PDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2020, 3:08 PM PDT (22:08 UTC)
- In effect from
- Jun 22, 2020, 12:00 PM PDT
- Expired
- Jun 23, 2020, 10:00 PM PDT
- In force
- 34 hr
- Issued by
- NWS Eureka, CA
Counties Humboldt County, CA, Lake County, CA, Mendocino County, CA, Trinity County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 102 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 10.1 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
214 WWUS76 KEKA 212208 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 308 PM PDT Sun Jun 21 2020 CAZ107-108-110-111-113>115-220615- /O.UPG.KEKA.EH.A.0001.200622T1900Z-200625T0400Z/ /O.NEW.KEKA.HT.Y.0003.200622T1900Z-200624T0500Z/ Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake County-Southern Lake County- 308 PM PDT Sun Jun 21 2020 ...HEAT ADVISORY IN EFFECT FROM NOON MONDAY TO 10 PM PDT TUESDAY... * WHAT...Dangerously hot conditions with high temperatures between 96 and 104. * WHERE...Primarily valley locations of Lake, Trinity, and interior Mendocino counties. This includes but is not limited to Weaverville, Trinity Center, Hayfork, Covelo, Ukiah, Clearlake, and Lakeport. * WHEN...From Monday afternoon through Wednesday evening. * IMPACTS...Dangerous heat will increase the potential for heat related illnesses. People most vulnerable include those who are spending lots of time outdoors, those without air conditioning, young children, the elderly and those with chronic ailments. * ADDITIONAL DETAILS...Local rivers and streams are running fast and cold. Cold water safety should be practiced when on and near the water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Young children and pets should never be left unattended in vehicles under any circumstances. This is especially true during warm or hot weather when car interiors can reach lethal temperatures in a matter of minutes. && $$ CAZ105-220615- /O.UPG.KEKA.EH.A.0001.200622T1900Z-200624T0300Z/ /O.NEW.KEKA.HT.Y.0003.200622T1900Z-200624T0500Z/ Northern Humboldt Interior- 308 PM PDT Sun Jun 21 2020 * WHAT...Dangerously hot conditions with high temperatures between 95 and 100. * WHERE...Primarily valley locations of northeastern Humboldt County including Willow Creek, Hoopa, and Orleans. * WHEN...From Monday afternoon through Tuesday evening. * IMPACTS...Dangerous heat will increase the potential for heat related illnesses. People most vulnerable include those who are spending lots of time outdoors, those without air conditioning, young children, the elderly and those with chronic ailments. * ADDITIONAL DETAILS...Local rivers and streams are running fast and cold. Cold water safety should be practiced when on and near the water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Young children and pets should never be left unattended in vehicles under any circumstances. This is especially true during warm or hot weather when car interiors can reach lethal temperatures in a matter of minutes. && $$
7 follow-up statements
403 WWUS76 KEKA 220611 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 1111 PM PDT Sun Jun 21 2020 CAZ105-107-108-110-111-113>115-221115- /O.CON.KEKA.HT.Y.0003.200622T1900Z-200624T0500Z/ Northern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake County- Southern Lake County- 1111 PM PDT Sun Jun 21 2020 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO 10 PM PDT TUESDAY... * WHAT...Dangerously hot conditions with high temperatures between 96 and 104. * WHERE...Primarily valley locations of Lake, Trinity, interior Mendocino, and interior Humboldt counties. This includes but is not limited to Weaverville, Trinity Center, Hayfork, Covelo, Ukiah, Clearlake, and Lakeport. * WHEN...From Monday afternoon through Tuesday evening. * IMPACTS...Dangerous heat will increase the potential for heat related illnesses. People most vulnerable include those who are spending lots of time outdoors, those without air conditioning, young children, the elderly and those with chronic ailments. * ADDITIONAL DETAILS...Local rivers and streams are running fast and cold. Cold water safety should be practiced when on and near the water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
181 WWUS76 KEKA 221024 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 324 AM PDT Mon Jun 22 2020 CAZ106-221830- /O.EXA.KEKA.HT.Y.0003.200622T1900Z-200624T0500Z/ Southern Humboldt Interior- 324 AM PDT Mon Jun 22 2020 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM PDT TUESDAY... * WHAT...Dangerously hot conditions with high temperatures between 94 and 100. * WHERE...Southern Humboldt Interior, including but not limited to Garberville. * WHEN...From Monday afternoon through Tuesday evening. * IMPACTS...Dangerous heat will increase the potential for heat related illnesses. People most vulnerable include those who are spending lots of time outdoors, those without air conditioning, young children, the elderly and those with chronic ailments. * ADDITIONAL DETAILS...Local rivers and streams are running fast and cold. Cold water safety should be practiced when on and near the water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ105-107-108-110-111-113>115-221830- /O.CON.KEKA.HT.Y.0003.200622T1900Z-200624T0500Z/ Northern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake County- Southern Lake County- 324 AM PDT Mon Jun 22 2020 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PDT TUESDAY... * WHAT...Dangerously hot conditions with high temperatures between 96 and 103. * WHERE...Primarily valley locations of Lake, Trinity, interior Mendocino, and interior northern Humboldt counties. This includes but is not limited to Weaverville, Trinity Center, Hayfork, Covelo, Ukiah, Clearlake, Lakeport, Hoopa, and Orleans. * WHEN...From Monday afternoon through Tuesday evening. * IMPACTS...Dangerous heat will increase the potential for heat related illnesses. People most vulnerable include those who are spending lots of time outdoors, those without air conditioning, young children, the elderly and those with chronic ailments. * ADDITIONAL DETAILS...Local rivers and streams are running fast and cold. Cold water safety should be practiced when on and near the water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
234 WWUS76 KEKA 221834 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 1134 AM PDT Mon Jun 22 2020 CAZ105>108-110-111-113>115-230245- /O.CON.KEKA.HT.Y.0003.200622T1900Z-200624T0500Z/ Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake County-Southern Lake County- 1134 AM PDT Mon Jun 22 2020 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT TUESDAY... * WHAT...Dangerously hot conditions with high temperatures between 95 and 103. * WHERE...Primarily valley locations of Lake, Trinity, interior Mendocino, and interior Humboldt counties. This includes but is not limited to Weaverville, Garberville, Trinity Center, Hayfork, Covelo, Ukiah, Clearlake, Lakeport, Hoopa, and Orleans. * WHEN...From Monday afternoon through Tuesday evening. * IMPACTS...Dangerous heat will increase the potential for heat related illnesses. People most vulnerable include those who are spending lots of time outdoors, those without air conditioning, young children, the elderly and those with chronic ailments. * ADDITIONAL DETAILS...Local rivers and streams are running fast and cold. Cold water safety should be practiced when on and near the water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
779 WWUS76 KEKA 230234 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 734 PM PDT Mon Jun 22 2020 CAZ105>108-110-111-113>115-231115- /O.CON.KEKA.HT.Y.0003.000000T0000Z-200624T0500Z/ Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake County-Southern Lake County- 734 PM PDT Mon Jun 22 2020 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT TUESDAY... * WHAT...Dangerously hot conditions with high temperatures between 95 and 103. * WHERE...Primarily valley locations of Lake, Trinity, interior Mendocino, and interior Humboldt counties. This includes but is not limited to Weaverville, Garberville, Trinity Center, Hayfork, Covelo, Ukiah, Clearlake, Lakeport, Hoopa, and Orleans. * WHEN...From Monday afternoon through Tuesday evening. * IMPACTS...Dangerous heat will increase the potential for heat related illnesses. People most vulnerable include those who are spending lots of time outdoors, those without air conditioning, young children, the elderly and those with chronic ailments. * ADDITIONAL DETAILS...Local rivers and streams are running fast and cold. Cold water safety should be practiced when on and near the water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
044 WWUS76 KEKA 231101 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 401 AM PDT Tue Jun 23 2020 CAZ105>108-110-111-113>115-231915- /O.CON.KEKA.HT.Y.0003.000000T0000Z-200624T0500Z/ Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake County-Southern Lake County- 401 AM PDT Tue Jun 23 2020 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...Dangerously hot conditions with high temperatures between 95 and 104. * WHERE...Primarily valley locations of Lake, Trinity, interior Mendocino, and interior Humboldt counties. This includes but is not limited to Weaverville, Garberville, Trinity Center, Hayfork, Covelo, Ukiah, Clearlake, Lakeport, Hoopa, and Orleans. * WHEN...Until 10 PM this evening. * IMPACTS...Dangerous heat will increase the potential for heat related illnesses. People most vulnerable include those who are spending lots of time outdoors, those without air conditioning, young children, the elderly and those with chronic ailments. * ADDITIONAL DETAILS...Local rivers and streams are running fast and cold. Cold water safety should be practiced when on and near the water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
313 WWUS76 KEKA 231915 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 1215 PM PDT Tue Jun 23 2020 CAZ105>108-110-111-113>115-240500- /O.CON.KEKA.HT.Y.0003.000000T0000Z-200624T0500Z/ Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake County-Southern Lake County- 1215 PM PDT Tue Jun 23 2020 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 10 PM THIS EVENING... * WHAT...Dangerously hot conditions with high temperatures between 95 and 104. * WHERE...Primarily valley locations of Lake, Trinity, interior Mendocino, and interior Humboldt counties. This includes, but is not limited to, Weaverville, Garberville, Trinity Center, Hayfork, Covelo, Ukiah, Clearlake, Lakeport, Hoopa, and Orleans. * WHEN...Until 10 PM this evening. * IMPACTS...Dangerous heat will increase the potential for heat related illnesses. People most vulnerable include those who are spending lots of time outdoors, those without air conditioning, young children, the elderly and those with chronic ailments. * ADDITIONAL DETAILS...Local rivers and streams are running fast and cold. Cold water safety should be practiced when on and near the water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. $$
529 WWUS76 KEKA 240447 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 947 PM PDT Tue Jun 23 2020 CAZ105>108-110-111-113>115-240600- /O.EXP.KEKA.HT.Y.0003.000000T0000Z-200624T0500Z/ Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake County-Southern Lake County- 947 PM PDT Tue Jun 23 2020 ...HEAT ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING... Temperatures will continue to cool off tonight, followed by another hot day on Wednesday, but with high temperatures several degrees lower than Monday & Tuesday's highs at most locations. Another Heat Advisory may be needed for Thursday and Friday as temperatures heat up once again. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this heat advisory went out at Jun 21, 5:00 AM PDT, 10 hours 8 minutes earlier.
Area forecast discussion, Jun 21, 5:00 AM PDT, 10 hours 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
500 AM PDT Sun Jun 21 2020
.SYNOPSIS...Above normal temperatures across the interior will
trend even hotter for much of the coming week. More seasonable
conditions can be expected at the coast.
&&
.DISCUSSION...Another day of highs in the 90s can be expected
across the interior valleys of northwest California this afternoon
as high pressure begins to build back in over the western CONUS.
Marine stratus remains fairly extensive along the coast, but a
weaker near-surface inversion lends some hope that cloudiness
will scatter out a bit quicker today. Temperatures will really
start to ramp up on Monday as 500 mb heights rise above 590 dam
and 850 mb temps increase to 25-27 C. This will yield highs in the
low triple digits across many of the interior valleys and
potentially up around 70 at the coast, with temperatures likely
peaking on Tuesday. The Excessive Heat Watch remains in effect for
Trinity, Lake, interior Mendocino, and parts of interior Humboldt
for the first half of the work week. A shortwave trough moving
over the top of the ridge during the middle of the week will
likely drop temperatures by a few degrees on Wednesday before
ridging is re-established and highs recover back near or into the
100s for Thursday and Friday. There is also some indication of
increased offshore flow late in the week as high pressure
elongates and expands over the eastern Pacific, potentially
brining warmer temperatures to coastal locations Thursday and
Friday. NBM thunder probs have crept back up to around 20 percent
for interior areas on Wednesday with the passage of the trough,
but thinking dry antecedent conditions and lack of better forcing
will make any showers or thunderstorms hard to come by. Have thus
kept the forecast dry for now. /CB
&&
.AVIATION...A weak shortwave moving through is bringing fog and
drizzle which is creating LIFR conditions along the coast this
morning. The marine layer is deeper this morning and some of the low
CIGS and vis has been inconsistent. The profiler at KACV is only
showing a weak inversion. There is fairly widespread coverage up the
coastal river valleys, although it is not expected to make it into
KUKI. Late this morning or afternoon the HREF is showing skies
clearing out and with the weak inversion this looks reasonable.
Tonight some stratus may return, but confidence is low on the extent
of this coverage. The HREF is keeping skies fairly clear except for
a few local clouds near Humboldt Bay. If skies clear out in the
afternoon this sounds reasonable, but if the stratus just pushes off
the coast it may come back more quickly and widespread than
expected. MKK
&&
.MARINE...The shortwave moving into the Pacific Northwest has moved
past the area and high pressure is starting to build in. This will
increase winds through the afternoon and evening. A few gale force
gusts are possible tonight downwind of Cape Mendocino and Pt St
George, but are not expected to be widespread enough to warrant a
gale warning. Steep seas will build to 7 to 11 feet in the outer
waters and south of Cape Mendocino. The steep seas over 5 feet and
winds over 20 kt are not expected to make into northern inner waters
so will not issue a small craft advisory. However it will be close
to these conditions and it may be needed.
Currently the dominant waves in much of the waters are around 3 to 4
feet at 11 seconds. This will persist through much of the period
with slight fluctuations. Also there is 1 to 2 foot southerly swell
around 15 seconds that will persist through the week as well.
Monday the winds remain elevated in the northern waters, but the
diminish in the southern waters and some flow reversal is possible
near the coast. This is due to a weak shortwave undercutting the
ridge. This pattern will continue into Tuesday with 20 to 30 kt
northerlies north of the cape and 40 to 50 miles offshore in the
southern waters. Close to the Mendocino coast is expected to see 5
to 10 kt winds that may turn southerly at times, although
confidence is low on this type of detail this far out.
Wednesday and Thursday the northerlies strengthen across the area
and models are indicating that gale force gusts are likely again.
Friday there are some indications that the strong winds will push
farther off the coast. MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Excessive Heat Watch from Monday afternoon through Wednesday
evening for CAZ107-108-110-111-113>115.
Excessive Heat Watch from Monday afternoon through Tuesday
evening for CAZ105.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory from 1
PM this afternoon to 3 AM PDT Wednesday for PZZ470.
Small Craft Advisory from 9 AM this morning to 5 AM PDT Monday
for PZZ455.
Small Craft Advisory from 9 AM this morning to 3 AM PDT
Wednesday for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Jun 21, 3:30 AM PDT, 11 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 330 AM PDT Sun Jun 21 2020 CAZ101>104-106-109-112-221030- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Southern Humboldt Interior-Mendocino Coast- Southwestern Mendocino Interior- 330 AM PDT Sun Jun 21 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-108-110-111-113>115-221030- Northern Trinity-Southern Trinity-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake County-Southern Lake County- 330 AM PDT Sun Jun 21 2020 ...EXCESSIVE HEAT WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. An Excessive Heat Watch is in effect from Monday afternoon through Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ105-221030- Northern Humboldt Interior- 330 AM PDT Sun Jun 21 2020 ...EXCESSIVE HEAT WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. An Excessive Heat Watch is in effect from Monday afternoon through Tuesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Heat Advisories in California, 2020Every heat advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.